MathSciNet Relay Station
MathSciNet bibliographic data
MR2667343 (2011f:81094) 81Q80 (47B25 47N50 81Q10)
Rasulov, T. Kh. Investigation of the spectrum of a model operator in a Fock space. (Russian) Teoret. Mat. Fiz. 161 (2009), no. 2, 164--175; translation in Theoret. and Math. Phys. 161 (2009), no. 2, 1460–1470
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement